# SDR SA08008

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Condition: Bulged
- Location: R2 Door
- Part time: 19,992 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE R2 DOOR ESCAPE SLIDE COVER WAS FOUND TO CONTACT THE FUSELAGE WHEN THE DOOR WAS FULLY OPENED.  MAINTENANCE REPLACED THE R2 DOOR ESCAPE SLIDE.  OK FOR SERVICE.
